# SDR ASAA2021092536095

- Difficulty date: September 25, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 48,930 hours, 14,656 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLUE MAINT LIGHT ILLUMINATED AFTER STARTING APU ON THE GROUND AFTER LANDING. GROUNDED - YES. APU BITE CHECK SHOWS MAINT MESSAGE 49-72104 DATA MEMORY MODULE SHOW CIRCUIT FAILURE CYCLED POWER TO AIRCRAFT & REPAIR CONFIRMED. CHECKED AND RELEASED PER MEL 49-99A. APU CONTINUOUS OPS POST MAINT. REF ACARS MESSAGE, PER SEAMC APU COLD SOAK START ACCOMPLISHED SUCCESSFULLY. THIS CLEARS MEL 49-99A.
